# SDR ASAA1199089

- Difficulty date: February 26, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 36,137 hours, 14,126 cycles
- Engine: Cfmint CFM567B26US
- Engine time: 33,456 hours, 14,422 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Tube
- Part number: 3400181030
- Condition: Loose
- Location: Nr 1 Hmu
- Component: Engine
- Component part number: CFM567B26
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

INITIAL CLIMBOUT LEVELOUT AT 350.  NR 1 ENGINE FAIL LIGHT ROLL BACK.  UNCOMMANDED SHUT DOWN IN FLT RETURNED TO SEA.  FOUND LOOSE DISCHARGE TUBE ON HMU OF NR 1 ENGINE.  REPLACED NR 1 ENGINE PER T/C 78471001 78471000 REF W/O 109776.
